# SDR AALA201901039024

- Difficulty date: December 11, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUTOUT LOWER SILL PLATE AT FR 68 AND -Y1292. REPLACED SILL PLATE PER SRM 51-42-11.
